# SDR DALA2017032202356

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 65,833 hours, 13,536 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE OBSERVED WHEN AFT GALLEY WORK LIGHT WAS TURNED ON.  RELAMPED AFT RIGHT GALLEY WORK LIGHT PER AMM.  NO EVIDENCE OF SMOKE NOTED.
